# SDR DHL98708002

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Broken
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEADING EDGE FLAP HAS BROKEN CASTING AT ACTUATOR MOUNT ON FLAP.  REPLACED FLAP PER MM 27-81-1.
